A 32-year-old male asked:
Disclaimer

i've been breaking out with hives all over my body neck chest arms legs and thighs mainly on thighs the most but all over my body why is that ?

1 doctor answer
Dr. Donald Collins
40 years experience Family Medicine
Allergy: This is likely an allergy to something. Could be a medication, a food, or something in the air such as mold or pollen.. Take Benadryl (diphenhydramine) or Zyrtec to help itching. If no better in a day or 2, we your doctor. If you develop trouble swallowing or breathing, go to Emergency Room. Good luck!
Answered on Mar 7, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Sushi: Allergy or any seafood allergy is common,even if you ate it before,sushi and other eastern seafood contain many unknown ingredients,better to avoid ea ... Read More
A 30-year-old female asked:
Dr. Philip Kern
42 years experience Endocrinology
Maybe: Methimazole is notorious for causing a rash. It is unusual to get a rash after 6 yr, but it is possible. Presumably you have graves disease? Perhaps ... Read More
1
1 thank
A 63-year-old member asked:
Dr. Jack Mutnick
16 years experience Allergy and Immunology
Itch: Hives are red, raised, very itchy welts that can appear anywhere on the body. One important thing is to see if anybody else in your household has the ... Read More
1
1 thank
A 33-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Hives?: If the individual lesions subside within a day, it is likely hives. The most common cause for hives lasting less than 6 weeks in duration is a viral i ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month